# SDR AALA202503182003

- Difficulty date: March 12, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 36,218 hours, 15,672 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: 254A115014
- Part serial: 2208
- Condition: Faulted
- Location: Zone 700
- Part time: 35,373 hours, 15,008 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AUTO BRAKE DISARM LIGHT ILLUMINATES DURING PREFLIGHT WHEN SWITCH SELECTED TO RTO, THIS IS A REPEAT ITEM. **SUPPLEMENTAL REPORT FOR (AALA202503132003): REPLACED RIGHT HAND (ATSP)-AUTO THROTTLE SWITCH PACK ASSEMBLY, OPERTIONAL CHECK GOOD. PER J/C 08L11276002 FOR ALL SIGNATURES AND WORK ACCOMPLISHED**(CLOSED).
